Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please Help Me!!!!
    avatar
    WillieWill82 posted:
    So this has been going on for about a week now.....I cannot eat ANYTHING....everytime I try to eat something (no matter what is is), I feel like I am going to puke and I have to stop eating.....

    Bp, temp, pulse, stats are normal.....

    Do you have any suggestions?
    Reply
     
    avatar
    Annie_WebMD_Staff responded:
    Hi WillieWill82,

    Please see your doctor if you haven't yet and you are having problems with eating and nausea. You may want to keep a diary of what and when you are eating and drinking and when you are feeling ill and nauseous to see if you can pinpoint what may be causing this problem.

    - Annie
     
    avatar
    alvarado10 responded:
    Could just be a bad stomach bug. See your doctor asap or visit a urgent clinic or emergency.


    Helpful Tips

    Coffee and liver diseaseExpert
    Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
    Was this Helpful?
    70 of 128 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website